# SDR AALA202201117054

- Difficulty date: January 3, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 61,147 hours, 27,739 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: D5754050500000Z
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON LANDING #1 TIRE BLEW RESULTING IN DAMAGE TO MULTIPLE AIRCRAFT STRUCTURES.  MAINTENANCE ACCOMPLISHED INSPECTION AFTER TIRE BURST OR TREAD THROW PER AMM 05-51-200-001-A. REPLACED #1 MAIN LANDING GEAR TIRE PER AMM 32-41-11. REPLACED LEFT MAIN LANDING GEAR FIXED FAIRING PER AMM 32-12-14.  REPLACED #1 ENGINE COMMON NOZZLE ASSEMBLY PER AMM 78-11-11.  REPLACED LEFT WING #4 FLAP TRACK FAIRING PER AMM 57-55-11.
